RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1954, Volume 35(77), Number 3, Pages 501–512 (Mi msb5287)  

On irreducible nilpotent matrix groups

D. A. Suprunenko


Full text: PDF file (1029 kB)

Bibliographic databases:
Received: 09.12.1953

Citation: D. A. Suprunenko, “On irreducible nilpotent matrix groups”, Mat. Sb. (N.S.), 35(77):3 (1954), 501–512

Citation in format AMSBIB
\Bibitem{Sup54}
\by D.~A.~Suprunenko
\paper On irreducible nilpotent matrix groups
\jour Mat. Sb. (N.S.)
\yr 1954
\vol 35(77)
\issue 3
\pages 501--512
\mathnet{http://mi.mathnet.ru/msb5287}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=67892}
\zmath{https://zbmath.org/?q=an:0057.26101}


Linking options:
  • http://mi.mathnet.ru/eng/msb5287
  • http://mi.mathnet.ru/eng/msb/v77/i3/p501

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:126
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019